I have been using the patch for 10 months and about 5 months ago started experiancing severe side effects. Only on the first few days of a new cycle. I get hot sick to my stomach severe cramps migraines heartburn. With the help of my oh so observent husband I did not put the two together. I kept thinking I was pregnant. Because when i'm pegnant the only sign I have is the heartburn. I was wondering if this is normal and does anyone else have these problem with ortho evra?
I just started the patch. I'm on my third patch of my first month. I have already experienced some huge side effects though. I started gaining weight (for me this is a good thing) just before I started the patch but since i've been on it, my little boobs have become quite heavy and full.. Not complaining, they're much more tender than they ever have been before though. I've had mild headaches, extreme mood swings including short periods of severe depression and other days where i'm so happy I wanna cart wheel. Hopefully i'll adjust better emotionally after a few more months.
Now that I think about it I have had all those same feelings lately, like right now, im really hot and cant eat anything because I feel nauseated, and I have heartburn nonstop since I started the patch which was about 4 months ago. I hope that helps.